# SDR YENA201706250523

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 54,942 hours, 19,395 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 41310204
- Part serial: 2192
- Condition: Leaking
- Location: Apu Oil
- Part time: 3,838 hours, 5,008 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SEVERAL REPORTS OF STRONG FOUL ODOR IN CABIN. ACCOMP APU INLET DUCT WASH FROM RESIDUAL OIL.  PERFORMED ECS DECONTAMINATION, ALL CHECKED NORMAL IAW 21-00-00615-004A.  INSTALLED APU BLEED AIR DUCT IAW AMM 49-11-11, NO TRACE OF OIL FOUND IN THE DUCT. FOUND SOME OIL AROUND THE APU INLET AREA. TROUBLESHOT AND FOUND APU OIL PUMP LEAKING.  R & R THE APU OIL PUMP IAW 49-91-45.  OPS & LEAK CHECKED GOOD. ACFT OK FOR SERVICE.
